# SDR MASA200602698

- Difficulty date: December 10, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 7,493 hours, 5,594 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2682 CLT.  RUDDER LIMIT FAULT STATUS MESSAGE.  PERFORMED S-POST SYSTEM TEST AND FAULT CLEARED WITH NO DEFECTS NOTED AFTER TEST.
